# SDR AALA201602039004

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 24,170 hours, 8,381 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 8D RECLINES INTO EMER EXIT ROW.  RE-ADJUSTED SEAT 8D & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW CMM 25-22-50.
